# SDR WVER2016071124504

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,114 hours, 9,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320223
- Condition: Cracked
- Location: Fuselage
- Part time: 12,114 hours, 9,264 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12 COCKPIT FLOORBEAM FWD OF FS 280 ON UPPER SIDE FOUND INDICATION APPROXIMATELY 1.3" LONG 100 PERCENT FCH, FAILED NDT INSPECTION.
